# SDR AALA20140916001

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 44,081 hours, 7,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Unsecure
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  SECURED BULB FOR LT NR 2 DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
